RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Algebra Discrete Math.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Algebra Discrete Math., 2007, выпуск 2, страницы 115–124 (Mi adm211)  

Эта публикация цитируется в 2 научных статьях (всего в 2 статьях)

RESEARCH ARTICLE

On closed rational functions in several variables

Anatoliy P. Petravchuka, Oleksandr G. Ienaba

a Kiev Taras Shevchenko University, Faculty of Mechanics and Mathematics, 64, Volodymyrska street, 01033 Kyiv, Ukraine
b Kiev Taras Shevchenko University and Technische Universität Kaiserslautern, Fachbereich Mathematik, Postfach 3049, 67653 Kaiserslautern, Germany

Аннотация: Let $\mathbb{K}=\bar{\mathbb K}$ be a field of characteristic zero. An element $\varphi\in\mathbb K(x_1,…,x_n)$ is called a closed rational function if the subfield $\mathbb K(\varphi)$ is algebraically closed in the field $\mathbb K(x_1,…,x_n)$. We prove that a rational function $\varphi=f/g$ is closed if $f$ and $g$ are algebraically independent and at least one of them is irreducible. We also show that a rational function $\varphi=f/g$ is closed if and only if the pencil $\alpha f+\beta g$ contains only finitely many reducible hypersurfaces. Some sufficient conditions for a polynomial to be irreducible are given.

Ключевые слова: closed rational functions, irreducible polynomials.

Полный текст: PDF файл (625 kB)

Реферативные базы данных:
Тип публикации: Статья
MSC: 26C15
Язык публикации: английский

Образец цитирования: Anatoliy P. Petravchuk, Oleksandr G. Iena, “On closed rational functions in several variables”, Algebra Discrete Math., 2007, no. 2, 115–124

Цитирование в формате AMSBIB
\RBibitem{PetIen07}
\by Anatoliy~P.~Petravchuk, Oleksandr~G.~Iena
\paper On closed rational functions in several variables
\jour Algebra Discrete Math.
\yr 2007
\issue 2
\pages 115--124
\mathnet{http://mi.mathnet.ru/adm211}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2364068}
\zmath{https://zbmath.org/?q=an:1164.26329}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/adm211
  • http://mi.mathnet.ru/rus/adm/y2007/i2/p115

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. И. В. Аржанцев, А. П. Петравчук, “О насыщенности подполей инвариантов конечных групп”, Матем. заметки, 86:5 (2009), 659–663  mathnet  crossref  mathscinet  zmath; I. V. Arzhantsev, A. P. Petravchuk, “On the Saturation of Subfields of Invariants of Finite Groups”, Math. Notes, 86:5 (2009), 625–628  crossref  isi
    2. Petravchuk A.P., “On Pairs of Commuting Derivations of the Polynomial Ring in One Or Two Variables”, Linear Alg. Appl., 433:3 (2010), 574–579  crossref  mathscinet  zmath  isi  elib  scopus
  • Algebra and Discrete Mathematics
    Просмотров:
    Эта страница:95
    Полный текст:36
    Первая стр.:1
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2021